Hello!

6 Answers

but find I cannot eat after taking it and I was told to take before food. Does anyone else have this problem? and if so how do you handle it Please?


Posted by Tina, 15th February 2020


Want more real mum questions sent to you?


You'll need to check this email to complete your signup.
Ask your question
  • Maybe you need to book another dr visit. It won’t Ve doing you any you’d if you’re unable to eat after taking meds. You may need to try something different


  • I suggest you talk to the Medical Professional who ordered it.
    Maybe your pharmacist could give you some advice. They go to University but not for as many years as a Doctor. Part of their studies concentrate on medications


  • I have tried taking the needle just before eating and up to an hour before but still no success Thank You for your replies


  • Agree with the below. Take tablet and start eating. Otherwise see your GP


  • Yes I have tried this but still not good


  • Have you tried having your meal all ready to eat, swallow your pill and start eating straight away? It wouldn’t have had time to be digested and have any affect on you


Post you answer
Like Facebook page

LIKE MoM on Facebook

What is your answer to that question?
Would you like to include a photo?
No picture uploaded yet.
Please wait to see your image preview here before hitting the submit button.
Your MoM account


Lost your password?

Enter your email and a password below to post your answer and join MoM:

↥ Back to top

Thanks For Your Star Rating!

Would you like to add a written rating or just a star rating?

Write A Rating Just A Star Rating
Join